MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient's cervix was getting clogged with clots [device occlusion].Did the jada device stop control the bleeding? no, it was never controlled [device ineffective].No additional aes reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from the office manager referring to a 35-year-old female patient.The patient's historical drugs included methylergometrine maleate (methergine), hemobate and misoprostol (rectal cytotec).The patient's obstetric history included multigravida (gravida 9) and multiparous (para 9).The patient's current pregnancy was a singleton, delivered via cesarean section due to breech presentation.Delivery was not induced.The patient had the estimated blood loss around 1000 ml.The blood products required during peripartum period and 2 units of products and volume was transfused.The suspected cause of the postpartum hemorrhage was uterine atony.The patient's allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device (s).On (b)(6) 2025, the patient was placed with vacuum-induced hemorrhage control system (jada system) via transvaginal route (lot #, serial # and expiration date were not reported) for postpartum hemorrhage.The green part that went into the patient's cervix was getting clogged with clots (device occlusion) and had to use second vacuum-induced hemorrhage control system (jada system) because of the clots and the clogging (device ineffective).The patient was hospitalized approximately in (b)(6) 2025.The patient required admission to icu (intensive care unit) and the duration of icu admission was 1 day.The patient was not diagnosed with endometritis (infection of the uterus).Hysterectomy was done to control the abnormal postpartum uterine bleeding.300 ml blood was collected in the vacuum-induced hemorrhage control system (jada system) canister.The operator of the device was attending physician and operator received training on how to use vacuum-induced hemorrhage control system (jada system).The device was discarded and did not have device or carton.No additional adverse events (aes) reported (no adverse event).No product quality complaints (pqcs) reported.The reporter considered the device occlusion and device ineffective serious due to life threatening.Upon internal review, the events device occlusion and device ineffective was determined to be serious due to required intervention (devices).Medical device reporting criteria: serious injury.This is one of several reports received from the same reporter.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.This is default text configured for block h10.
 
Event or Problem Description
Follow-up information has been received from investigation department on 05-nov-2025.No complaint sample or device lot number were available for evaluation; therefore, an unknown investigation was performed.The device was assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened, and additional investigation may be performed.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.No complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed this is default text configured for block h10.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key23199414
Report Number3002806821-2025-00077
Device Sequence Number9989403
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age35 YR
Patient SexFemale